Categories
Anxiety clozapine Cpn Daily update delusions Doctors Emotionally unstable personality disorder hallucinations Health hospital Medication Mental health Personality disorder psychosis scared self harm

Medication was changed on Thursday.

TRIGGER WARNING…. overdoes, and medication.

Clozapine is being upped to 400mg

400mg which I’m a bit worried about but I think it will be okay. They know what there doing.

My pregabline is being increased next week too.

When will my medication stop being messed around with.

When will I feel better. It’s such a difficult time. I’ve just to try and put trust in to them.

The urge to overdose is really strong.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s